# SDR ABXA9500067

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch
- Part number: 4TL1110B
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY IN FLIGHT.  REPLACED CABIN EMERGENCY LIGHT SWITCH PER DC-9 MM.  OPS CHECKED NORMAL.
